MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III BRONCHOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA III BRONCHOVIDEOSCOPE
Model Number BF-H190
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the bronchovideoscope had fibers in the channel during an unknown procedure.No patient harm was reported.
 
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer have been confirmed.The cause was determined to be related to a component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.

Brand Name
EVIS EXERA III BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50942572
Report Number9610595-2026-80431
Device Sequence Number9589244
Product Code EOQ
UDI-Device Identifier04953170335174
UDI-Public04953170335174
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K252341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-H190
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/04/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown